# SDR AALA202210045597

- Difficulty date: October 3, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N719AN
- Make and model: Boeing 777323
- Aircraft serial: 41668
- Aircraft time: 37,988 hours, 4,472 cycles
- System (JASC): 5240 · Service Doors
- Part: Pin
- Condition: Out Of Position
- Location: R5 Gust Lock
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DOOR 5R GUST LOCK DIFFICULT TO RELEASE. REPOSITIONED R5 DOOR ESCAPE SLIDE POUCH PINS PER B777-300 AMM 25-66-06-400-801. OPERATIONAL CHECK GOOD.
